Follow
Mohammad Firdosh Khan
Mohammad Firdosh Khan
Verified email at qu.edu.sa - Homepage
Title
Cited by
Cited by
Year
Common fixed point theorems for multivalued mappings
M Khan
Pacific Journal of Mathematics 95 (2), 337-347, 1981
911981
On generalized vector variational-like inequalities
MF Khan
Nonlinear Analysis: Theory, Methods & Applications 59 (6), 879-889, 2004
442004
Salahuddin, On generalized multivalued nonlinear variational-like inclusions with fuzzy mappings
RP Agarwal, MF Khan, D O’Regan
Advances in Nonlinear Variational Inequalities 8 (1), 41-55, 2005
242005
Generalized vector variational-type inequalities
BS Lee, MF Khan
Computers & Mathematics with Applications 55 (6), 1164-1169, 2008
232008
Vector F-implicit complementarity problems with corresponding variational inequality problems
BS Lee, MF Khan
Applied mathematics letters 20 (4), 433-438, 2007
212007
Effect of Ni concentration on optical properties of rocksalt CdS system (A DFT + U study)
M Junaid Iqbal Khan, Z Kanwal, M Nauman Usmani, M Yousef, P Akhtar, ...
International Journal of Modern Physics B 32 (25), 1850280, 2018
182018
Influence of nanoparticle-based nano-nutrients on the growth performance and physiological parameters in tilapia (Oreochromis niloticus)
MZH Khan, MMM Hossain, M Khan, MS Ali, S Aktar, M Moniruzzaman, ...
RSC advances 10 (50), 29918-29922, 2020
162020
Library resources and publishing: 50 years analysis
M Khan, RA Samdani
Pakistan Library Bulletin 28 (4), 29-39, 1997
161997
In-silico study to identify dietary molecules as potential SARS-CoV-2 agents
MF Khan, MA Khan, ZA Khan, T Ahamad, WA Ansari
Letters in Drug Design & Discovery 18 (6), 562-573, 2021
152021
Generalized random variational-like inequalities with randomly pseudo-monotone multivalued mappings
MF Khan, RU Verma
Panamerican Mathematical Journal 16 (3), 33, 2006
142006
Fuzzy nonlinear set-valued variational inclusions
BS Lee, MF Khan
Computers & Mathematics with Applications 60 (6), 1768-1775, 2010
132010
HYBRID-TYPE SET-VALUED VARIATIONAL-LIKE INEQUALITIES IN REFLEXIVE BANACH SPACES
BS Lee, MF Khan, S Salahuddin
Journal of applied mathematics & informatics 27 (5_6), 1371-1379, 2009
122009
Salahuddin,“
MF Khan, M Bilal, N Ali, S Khan
Generalized co-complementarity problems in 𝑝-uniformly smooth Banach spaces …, 2015
112015
Salahuddin,“On vector variational-like inequalities,”
AH Siddiqi, MF Khan
Far East Journal of Mathematical Sciences 3, 319-329, 1998
111998
Existence of solution for generalized multivalued vector variational inequalities without convexity
AH Siddiqi, R Ahmad, MF Khan
Indian Journal of Pure and Applied Mathematics 28, 1057-1060, 1997
101997
Strong convergence of gradient projection method for generalized equilibrium problem in a Banach space
M Farid, SS Irfan, MF Khan, SA Khan
Journal of inequalities and applications 2017, 1-19, 2017
92017
Salahuddin, Fuzzy generalized nonlinear mixed random variational like inclusions, Pacific J
BS Lee, MF Khan
Optim 6, 579-590, 2010
82010
Generalized nonlinear quasi-variational inclusions in Banach spaces
BS Lee, MF Khan
Computers & Mathematics with Applications 56 (5), 1414-1422, 2008
82008
fuzzy extension of generalized multi-valued η-mixed vector variational-like inequalities on locally convex Hausdorff topological vector spaces
MF Khan, S Husain, A Salahuddin
Bull. Cal. Math. Soc 100 (1), 27-36, 2008
82008
Mann and Ishikawa type perturbed iterative algorithms for generalized nonlinear variational inclusions
H Salahuddin, R Ahmad, MF Khan
Mathematical and Computational Applications 6 (1), 47-52, 2001
82001
The system can't perform the operation now. Try again later.
Articles 1–20